# SDR CA010131015

- Difficulty date: January 5, 2001
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Dhav DHC7103
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Sealant
- Part number: F35
- Condition: Peeling
- Location: Under Nr 4 Flap
- Part time: 10,482 hours
- Component: Wing, Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  THE SEALANT USED UNDER THE NR 4 FLAP TRACK AS PER AD CF-87-04, SB 7-57-30 WAS FOUND PEELING OFF. 10481.68 HOURS HAVE ACCUMULATED ON THIS AIRCRAFT AFTER INITIAL APPLICATION BACK IN OCTOBER OF 1987. THIS AIRCRAFT HAS BEEN OPERATING IN ASIA.
